# SDR UIEA2020011500071

- Difficulty date: January 14, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 90,974 hours, 19,860 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Broken
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE BLEED LIGHT ON DURING PRE-DEPARTURE CHECK. FOUND BROKEN WIRE AT TERMINAL 2. REPAIRED IAW SWPM 20-10-13. PERFORMED AIR SUPPLY BITE TEST IAW AMM 36-23-00. NO MESSAGES NOTED.
